Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 329391, 13 pages
http://dx.doi.org/10.1155/2012/329391
Research Article

Almost Sure Central Limit Theory for Self-Normalized Products of Sums of Partial Sums

1College of Science, Guilin University of Technology, Guilin 541004, China
2Guangxi Key Laboratory of Spatial Information and Geomatics, Guilin University of Technology, Guilin 541004, China

Received 18 January 2012; Accepted 7 February 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Giné, F. Götze, and D. M. Mason, “When is the Student t-statistic asymptotically standard normal?” The Annals of Probability, vol. 25, no. 3, pp. 1514–1531, 1997. View at Publisher · View at Google Scholar
  2. G. A. Brosamler, “An almost everywhere central limit theorem,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 3, pp. 561–574, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Schatte, “On strong versions of the central limit theorem,” Mathematische Nachrichten, vol. 137, pp. 249–256, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. T. Lacey and W. Philipp, “A note on the almost sure central limit theorem,” Statistics & Probability Letters, vol. 9, no. 3, pp. 201–205, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. I. Ibragimov and M. Lifshits, “On the convergence of generalized moments in almost sure central limit theorem,” Statistics & Probability Letters, vol. 40, no. 4, pp. 343–351, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Miao, “Central limit theorem and almost sure central limit theorem for the product of some partial sums,” Indian Academy of Sciences Proceedings C, vol. 118, no. 2, pp. 289–294, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. I. Berkes and E. Csáki, “A universal result in almost sure central limit theory,” Stochastic Processes and their Applications, vol. 94, no. 1, pp. 105–134, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Hörmann, “Critical behavior in almost sure central limit theory,” Journal of Theoretical Probability, vol. 20, no. 3, pp. 613–636, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Q. Y. Wu, “Almost sure limit theorems for stable distributions,” Statistics & Probability Letters, vol. 81, no. 6, pp. 662–672, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Q. Y. Wu, “A note on the almost sure limit theorem for self normalized partial sums of random variables in the domain of attraction of the normal law,” Journal of Inequalities and Applications, vol. 2012, p. 17, 2012. View at Publisher · View at Google Scholar
  11. D. X. Ye and Q. Y. Wu, “Almost sure central limit theorem for product of partial sums of strongly mixing random variables,” Journal of Inequalities and Applications, Article ID 576301, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S.-H. Huang and T.-X. Pang, “An almost sure central limit theorem for self-normalized partial sums,” Computers & Mathematics with Applications, vol. 60, no. 9, pp. 2639–2644, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Zhang and X.-Y. Yang, “An almost sure central limit theorem for self-normalized products of sums of i.i.d. random variables,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 29–41, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. K. Chandrasekharan and S. Minakshisundaram, Typical Means, Oxford University Press, Oxford, UK, 1952.
  15. M. Csörgő, B. Szyszkowicz, and Q. Wang, “Donsker's theorem for self-normalized partial sums processes,” The Annals of Probability, vol. 31, no. 3, pp. 1228–1240, 2003. View at Publisher · View at Google Scholar
  16. Q. Y. Wu, “An almost sure central limit theorem for the weight function sequences of NA random variables,” Proceedings-Mathematical Sciences, vol. 121, no. 3, pp. 369–377, 2011. View at Google Scholar
  17. P. Billingsley, Convergence of Probability Measures, John Wiley & Sons, New York, NY, USA, 1968.
  18. M. Peligrad and Q. M. Shao, “A note on the almost sure central limit theorem for weakly dependent random variables,” Statistics & Probability Letters, vol. 22, no. 2, pp. 131–136, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH